American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>

[1] Pedro J. Martínez-Aparicio, Mayte Pérez-Llanos and Julio D. Rossi. The sublinear problem for the $1$-homogeneous $p$-Laplacian. Proc. Amer. Math. Soc. 142 (2014) 2641-2648.
Abstract, references, and article information   
View Article: PDF

[2] Man Chun Leung and Feng Zhou. Prescribed scalar curvature equation on $S^n$ in the presence of reflection or rotation symmetry. Proc. Amer. Math. Soc. 142 (2014) 1607-1619.
Abstract, references, and article information   
View Article: PDF

[3] Amir Moradifam. Sharp counterexamples related to the De Giorgi conjecture in dimensions $4\leq n \leq 8$. Proc. Amer. Math. Soc. 142 (2014) 199-203.
Abstract, references, and article information   
View Article: PDF

[4] Chungen Liu and Youquan Zheng. On soliton solutions to a class of Schr\"odinger-K$\mathbf{d}$V systems. Proc. Amer. Math. Soc. 141 (2013) 3477-3484.
Abstract, references, and article information   
View Article: PDF

[5] Ryuji Kajikiya. Positive solutions of semilinear elliptic equations with small perturbations. Proc. Amer. Math. Soc. 141 (2013) 1335-1342.
Abstract, references, and article information   
View Article: PDF

[6] Chong Wang and Jiguang Bao. Necessary and sufficient conditions on existence and convexity of solutions for Dirichlet problems of Hessian equations on exterior domains. Proc. Amer. Math. Soc. 141 (2013) 1289-1296.
Abstract, references, and article information   
View Article: PDF

[7] Bernd Ammann, Mattias Dahl and Emmanuel Humbert. The conformal Yamabe constant of product manifolds. Proc. Amer. Math. Soc. 141 (2013) 295-307.
Abstract, references, and article information   
View Article: PDF

[8] Petr Honzík and Benjamin J. Jaye. On the good-$\lambda$ inequality for nonlinear potentials. Proc. Amer. Math. Soc. 140 (2012) 4167-4180.
Abstract, references, and article information   
View Article: PDF

[9] Jay Kovats. The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations. Proc. Amer. Math. Soc. 140 (2012) 2803-2815.
Abstract, references, and article information   
View Article: PDF

[10] Philip Korman. Nonlinear perturbations of linear elliptic systems at resonance. Proc. Amer. Math. Soc. 140 (2012) 2447-2451.
Abstract, references, and article information   
View Article: PDF

[11] Tiziana Giorgi and Robert Smits. Mean value property for $p$-harmonic functions. Proc. Amer. Math. Soc. 140 (2012) 2453-2463.
Abstract, references, and article information   
View Article: PDF

[12] Weiyong He. On the regularity of the complex Monge-Ampère equations. Proc. Amer. Math. Soc. 140 (2012) 1719-1727. MR 2869156.
Abstract, references, and article information   
View Article: PDF

[13] Jiabao Su and Rushun Tian. Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012) 891-903. MR 2869073.
Abstract, references, and article information   
View Article: PDF

[14] Yuxin Ge and Guofang Wang. An almost Schur theorem on 4-dimensional manifolds. Proc. Amer. Math. Soc. 140 (2012) 1041-1044. MR 2869088.
Abstract, references, and article information   
View Article: PDF

[15] Jianfu Yang. Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”. Proc. Amer. Math. Soc. 140 (2012) 741-743. MR 2846343.
Abstract, references, and article information   
View Article: PDF

[16] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF

[17] Limei Dai. Existence of solutions with asymptotic behavior of exterior problems of Hessian equations. Proc. Amer. Math. Soc. 139 (2011) 2853-2861. MR 2801627.
Abstract, references, and article information   
View Article: PDF

[18] Bin Guo and Haizhong Li. The second variational formula for the functional $\int v^{(6)}(g)dV_{g}$. Proc. Amer. Math. Soc. 139 (2011) 2911-2925. MR 2801632.
Abstract, references, and article information   
View Article: PDF

[19] Yan He and Weimin Sheng. Prescribing the symmetric function of the eigenvalues of the Schouten tensor. Proc. Amer. Math. Soc. 139 (2011) 1127-1136. MR 2745665.
Abstract, references, and article information   
View Article: PDF

[20] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information   
View Article: PDF

[21] Jacopo Bellazzini and Nicola Visciglia. Max-Min characterization of the mountain pass energy level for a class of variational problems. Proc. Amer. Math. Soc. 138 (2010) 3335-3343. MR 2653963.
Abstract, references, and article information   
View Article: PDF

[22] A. Rod Gover. Q-curvature prescription; forbidden functions and the GJMS null space. Proc. Amer. Math. Soc. 138 (2010) 1453-1459. MR 2578539.
Abstract, references, and article information   
View Article: PDF

[23] Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi. An asymptotic mean value characterization for $p$-harmonic functions. Proc. Amer. Math. Soc. 138 (2010) 881-889. MR 2566554.
Abstract, references, and article information   
View Article: PDF

[24] Luis Caffarelli and Luis Silvestre. On the Evans-Krylov theorem. Proc. Amer. Math. Soc. 138 (2010) 263-265. MR 2550191.
Abstract, references, and article information   
View Article: PDF

[25] Xiaohu Ji and Jiguang Bao. Necessary and sufficient conditions on solvability for Hessian inequalities. Proc. Amer. Math. Soc. 138 (2010) 175-188. MR 2550182.
Abstract, references, and article information   
View Article: PDF

[26] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information   
View Article: PDF

[27] G. Gripenberg. Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables. Proc. Amer. Math. Soc. 137 (2009) 3703-3708. MR 2529877.
Abstract, references, and article information   
View Article: PDF

[28] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF

[29] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information   
View Article: PDF

[30] Vincenzo Ferone and Bernd Kawohl. Remarks on a Finsler-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 247-253. MR 2439447.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>